Alert archive / Oklahoma / Tornado Warnings in 2022
Tornado Warning 23, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 2, 2022, 5:26 PM CDT for Caddo County, Grady County, Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2022, 5:26 PM CDT (22:26 UTC)
- Expired
- May 2, 2022, 6:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Caddo County, OK, Grady County, OK
The radar
The Norman radar (KTLX), 77 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 2:02 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -347 J/kg
- Mixed-layer LCL
- 823 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 226 m²/s²
- 0-3 km storm-relative helicity
- 410 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
717
WFUS54 KOUN 022226
TOROUN
OKC015-051-022315-
/O.NEW.KOUN.TO.W.0023.220502T2226Z-220502T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
526 PM CDT Mon May 2 2022
The National Weather Service in Norman has issued a
* Tornado Warning for...
West central Grady County in central Oklahoma...
Southeastern Caddo County in southwestern Oklahoma...
* Until 615 PM CDT.
* At 526 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Cement, moving northeast at 25 mph. There
is a second area of rotation near Cyril.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Chickasha, Alex, Verden, Cement, Amber, Norge, Tabler, Agawam,
Ninnekah and Laverty.
This includes Interstate 44 between mile markers 65 and 89.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3486 9813 3499 9826 3522 9788 3505 9780
3486 9778
TIME...MOT...LOC 2226Z 246DEG 22KT 3498 9817
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Mahale2 follow-up statements
678
WWUS54 KOUN 022244 RRA
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
544 PM CDT Mon May 2 2022
OKC015-022253-
/O.CAN.KOUN.TO.W.0023.000000T0000Z-220502T2315Z/
Caddo OK-
544 PM CDT Mon May 2 2022
...THE TORNADO WARNING FOR SOUTHEASTERN CADDO COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3486 9791 3500 9809 3504 9809 3522 9788
3505 9780 3486 9778
TIME...MOT...LOC 2243Z 250DEG 25KT 3501 9800
$$
OKC051-022315-
/O.CON.KOUN.TO.W.0023.000000T0000Z-220502T2315Z/
Grady OK-
544 PM CDT Mon May 2 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR CENTRAL
GRADY COUNTY...
At 543 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Norge, moving east at 30 mph. There is a second
area of rotation near Ninnekah.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Chickasha, Alex, Amber, Norge, Tabler, Ninnekah and Laverty.
This includes Interstate 44 between mile markers 74 and 89.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3486 9791 3500 9809 3504 9809 3522 9788
3505 9780 3486 9778
TIME...MOT...LOC 2243Z 250DEG 25KT 3501 9800
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Mahale890
WWUS54 KOUN 022307 RRA
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
607 PM CDT Mon May 2 2022
OKC051-022317-
/O.EXP.KOUN.TO.W.0023.000000T0000Z-220502T2315Z/
Grady OK-
607 PM CDT Mon May 2 2022
...THE TORNADO WARNING FOR CENTRAL GRADY COUNTY WILL EXPIRE AT 615 PM
CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 3486 9791 3500 9809 3504 9809 3522 9788
3505 9780 3486 9778
TIME...MOT...LOC 2307Z 246DEG 22KT 3507 9784
$$
MahaleWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 2, 1:26 PM CDT, 4 hours earlier.
Area forecast discussion, May 2, 1:26 PM CDT, 4 hours before
Area Forecast Discussion National Weather Service Norman OK 126 PM CDT Mon May 2 2022 ...New SHORT TERM, LONG TERM... .SHORT TERM... (This evening through Tuesday) Issued at 120 PM CDT Mon May 2 2022 Extensive clouds and precipitation this morning has inhibited the northward progression of the warm front, currently draped across central into northwest Oklahoma. The airmass along and south of the front continues to rapidly destabilize as mid to upper 60 degree dewpoints advect northward ahead of a dryline across western Oklahoma. The front is expected to move slowly northward over the next couple hours, but uncertainty remains on exactly where the front will be positioned by mid-afternoon. Thunderstorm initiation is expected by 19-20z today across south- central Kansas into north- central Oklahoma near a triple point and along the dryline and will track eastward along and to the south of the warm front this afternoon. The environment in the vicinity of the warm front will be conducive for supercell and tornadoes with locally backed low- level flow low LCL's. This is where we expect the highest tornado potential today as well the greatest risk for a potential strong tornado or two. Very large hail will also be a risk with any of these storms At the same time a cold front will be rapidly moving southward into northwest Oklahoma and is likely to catch up with this convection and serve as a focus for new convective development as well. It appears convection may try to grow quickly upscale along the cold front which would likely lead to an increasing damaging wind threat as these storms push southward. Some tornado risk will continue into the evening as low-level shear increases, especially along the southern end of the line, but a linear storm mode and the potential for the cold front to undercut convection may inhibit these storms from fully taking advantage of the highly sheared low-level environment. The cold front will continue southward overnight, with the severe threat diminishing after midnight. We may see a few hours of fairly strong wind gusts behind the front with strong pressure rises across northwest Oklahoma. A few showers and storms may linger into Tuesday morning across southeast Oklahoma, but otherwise we expect cooler and much drier conditions to spread into the area, with highs in the 60s to near 70 across our southwest counties. Ware && .LONG TERM... (Tuesday night through next Sunday) Issued at 120 PM CDT Mon May 2 2022 The cold front will return northward as a warm front Wednesday. Models suggest extensive morning clouds and precipitation will be present across the area during the morning, with the northward progression of the warm front and the degree of warm sector destabilization still fairly uncertain. This will modulate where the greatest severe thunderstorm potential will be, but assuming we can get sufficient clearing for destabilization all severe hazards will be possible Wednesday afternoon and evening with any storms the develop along the warm front or dryline. Additional storms may then develop Wednesday night along a cold front that will then move slowly southward across the area through Thursday morning. Drier and warmer conditions are then expected to end the week into the weekend as upper ridging builds overhead. Another trough will approach the area from the west early next week, bringing our next chance for storms and potential for severe weather. Ware && .AVIATION... (18Z TAFS) Issued at 1237 PM CDT Mon May 2 2022 Severe thunderstorms are expected to form in northwest/north central Oklahoma and move south on a cold front early this evening through central Oklahoma. This front will abruptly shift gusty south winds to north/northwest. Generally MVFR conditions are expected through the evening outside of western Oklahoma. Low clouds may persist into Tuesday morning over northern and central Oklahoma. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 45 67 54 74 / 70 0 30 80 Hobart OK 42 71 53 75 / 10 0 30 70 Wichita Falls TX 49 70 57 80 / 20 0 30 60 Gage OK 38 69 48 72 / 0 0 10 70 Ponca City OK 43 66 49 71 / 60 0 20 80 Durant OK 53 69 58 82 / 60 10 10 60 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Red Flag Warning until 8 PM CDT this evening for OKZ033. TX...Red Flag Warning until 8 PM CDT this evening for TXZ083-084. && SHORT TERM...08 LONG TERM....08 AVIATION...09
Hazardous weather outlook, May 2, 12:21 PM CDT, 5 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1221 PM CDT Mon May 2 2022 OKZ004>048-050>052-TXZ083>090-031730- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1221 PM CDT Mon May 2 2022 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This Afternoon and Tonight... .Thunderstorms... For this afternoon and evening, there is a risk for severe storms across the entire area with the highest potential in parts of north central and central Oklahoma, generally east and north of a line from Cherokee and Kingfisher, to Guthrie and Stroud Oklahoma. A warm front is expected to continue to lift north into parts of northern Oklahoma this afternoon with a dryline extending southward from where it meets the warm front in northwest Oklahoma. A cold front will then move across the area this evening and overnight. Additional thunderstorms could develop near the dryline and/or the warm front mid to late this afternoon. Storms will then be possible along the cold front as it moves across the area. Severe storms will be possible between 2 pm and midnight with very large hail up to the size of baseballs and damaging winds over 60 mph. Some tornadoes will also be possible with the highest potential across portions of north central Oklahoma, including Stillwater, Enid, and Ponca City, just to name a few locations. .Heavy Rain... Heavy rain could lead to localized flooding in some areas through tonight. .Fire Weather... Near critical to critical fire weather conditions will be possible this afternoon in parts of southwest Oklahoma and western north Texas due to low RH, gusty winds, and dry vegetation behind the dryline. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... .Thunderstorms... After a brief break Tuesday, severe storm chances will return Wednesday afternoon and evening across much of Oklahoma and western north Texas. All hazards will be possible. The rest of the work week into the early part of the weekend will then be dry with low thunderstorm chances returning to parts of the area on Sunday. .Heavy Rain... Heavy rain which could cause flooding will be possible again Wednesday into early Thursday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, May 2, 5:03 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
503 PM CDT MON MAY 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM NON-TSTM WND GST ALVA 36.80N 98.66W
05/02/2022 M58 MPH WOODS OK AWOS
&&
BTLocal storm report, May 2, 5:04 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
504 PM CDT MON MAY 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL OKEENE 36.12N 98.32W
05/02/2022 M2.00 INCH BLAINE OK PUBLIC
&&
BTLocal storm report, May 2, 5:07 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
507 PM CDT MON MAY 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 3 NW CYRIL 34.93N 98.24W
05/02/2022 E1.25 INCH CADDO OK TRAINED SPOTTER
&&
BTLocal storm report, May 2, 5:10 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
510 PM CDT MON MAY 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 1 ENE APACHE 34.90N 98.35W
05/02/2022 E1.00 INCH CADDO OK PUBLIC
TIME ESTIMATED BY RADAR.
&&
BTLocal storm report, May 2, 5:11 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
511 PM CDT MON MAY 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL 4 S ANADARKO 35.02N 98.25W
05/02/2022 E1.00 INCH CADDO OK AMATEUR RADIO
&&
BTLocal storm report, May 2, 5:18 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
518 PM CDT MON MAY 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TSTM WND GST 2 S DOVER 35.95N 97.91W
05/02/2022 E65 MPH KINGFISHER OK PUBLIC
65 MPH PERHAPS HIGHER.
&&
BTThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 10:05 PM CDT | Special Weather Statement | OUN | Cotton | 25 min |
| May 1, 10:13 PM CDT | Special Weather Statement | OUN | Ellis, Harper | 47 min |
| May 1, 10:33 PM CDT | Special Weather Statement | OUN | Stephens | 42 min |
| May 1, 10:54 PM CDT | Special Weather Statement | OUN | Stephens | 36 min |
| May 1, 11:21 PM CDT | Special Weather Statement | OUN | Woods | 24 min |
| May 1, 11:22 PM CDT | Special Weather Statement | OUN | Woodward | 38 min |
| May 1, 11:26 PM CDT | Special Weather Statement | OUN | Stephens | 34 min |
| May 1, 11:32 PM CDT | Special Weather Statement | OUN | Garvin | 28 min |
| May 1, 11:44 PM CDT | Special Weather Statement | OUN | Dewey | 31 min |
| May 2, 12:02 AM CDT | Special Weather Statement | OUN | Garvin | 28 min |
| May 2, 12:04 AM CDT | Special Weather Statement | OUN | Carter | 26 min |
| May 2, 12:08 AM CDT | Special Weather Statement | OUN | Cleveland | 37 min |
| May 2, 12:24 AM CDT | Special Weather Statement | OUN | Canadian | 36 min |
| May 2, 12:26 AM CDT | Special Weather Statement | OUN | Major | 34 min |
| May 2, 12:52 AM CDT | Special Weather Statement | OUN | Carter | 23 min |
| May 2, 1:04 AM CDT | Special Weather Statement | OUN | Alfalfa | 26 min |
| May 2, 1:15 AM CDT | Special Weather Statement | OUN | Marshall | 30 min |
| May 2, 1:40 AM CDT | Special Weather Statement | OUN | Beckham | 35 min |
| May 2, 1:48 AM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| May 2, 1:50 AM CDT | Special Weather Statement | OUN | Kingfisher | 25 min |
| May 2, 2:00 AM CDT | Special Weather Statement | OUN | Kay | 30 min |
| May 2, 2:00 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 45 min |
| May 2, 2:10 AM CDT | Special Weather Statement | OUN | Roger Mills | 35 min |
| May 2, 2:27 AM CDT | Special Weather Statement | OUN | Garfield | 33 min |
| May 2, 2:28 AM CDT | Special Weather Statement | OUN | Garfield | 32 min |
| May 2, 2:35 AM CDT | Special Weather Statement | OUN | Kay | 25 min |
| May 2, 2:59 AM CDT | Special Weather Statement | OUN | Ellis | 31 min |
| May 2, 3:19 AM CDT | Red Flag Warning | OUN | Harmon | 17 hr |
| May 2, 3:53 AM CDT | Special Weather Statement | OUN | Noble | 37 min |
| May 2, 4:00 AM CDT | Special Weather Statement | OUN | Ellis | 30 min |
| May 2, 4:59 AM CDT | Special Weather Statement | OUN | Dewey | 31 min |
| May 2, 5:28 AM CDT | Special Weather Statement | OUN | Blaine, Custer, Dewey | 32 min |
| May 2, 5:43 AM CDT | Special Weather Statement | OUN | Canadian, Kingfisher | 32 min |
| May 2, 6:05 AM CDT | Special Weather Statement | OUN | Blaine | 40 min |
| May 2, 6:43 AM CDT | Special Weather Statement | OUN | Canadian, Kingfisher, Logan, Oklahoma | 47 min |
| May 2, 7:49 AM CDT | Special Weather Statement | OUN | Atoka | 26 min |
| May 2, 7:51 AM CDT | Special Weather Statement | OUN | Atoka | 24 min |
| May 2, 8:00 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 45 min |
| May 2, 8:13 AM CDT | Special Weather Statement | OUN | Atoka | 32 min |
| May 2, 8:23 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, McClain, Oklahoma | 3 hr |
| May 2, 8:26 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 49 min |
| May 2, 8:45 AM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 30 min |
| May 2, 10:31 AM CDT | Areal Flood Advisory | OUN | Pottawatomie, Seminole | 3 hr |
| May 2, 10:41 AM CDT | Areal Flood Advisory | OUN | Pottawatomie | 3 hr |
| May 2, 2:48 PM CDT | Special Weather Statement | OUN | Woods | 27 min |
| May 2, 2:55 PM CDT | Special Weather Statement | OUN | Woods | 35 min |
| May 2, 3:02 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods, Woodward | 43 min |
| May 2, 3:24 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 51 min |
| May 2, 3:30 PM CDT | Tornado Warning | OUN | Alfalfa, Major | 45 min |
| May 2, 3:35 PM CDT | Special Weather Statement | OUN | Blaine | 25 min |
| May 2, 3:44 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 46 min |
| May 2, 3:45 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Major | 45 min |
| May 2, 3:53 PM CDT | Tornado Warning | OUN | Blaine, Kingfisher | 11 min |
| May 2, 4:03 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Kingfisher, Major | 42 min |
| May 2, 4:15 PM CDT | Tornado Warning | OUN | Blaine, Kingfisher | 45 min |
| May 2, 4:16 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 44 min |
| May 2, 4:35 PM CDT | Special Weather Statement | OUN | Caddo | 25 min |
| May 2, 4:36 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Logan, Major, Noble | 39 min |
| May 2, 4:41 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher, Logan | 34 min |
| May 2, 4:43 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 47 min |
| May 2, 4:43 PM CDT | Tornado Warning | OUN | Garfield | 32 min |
| May 2, 4:47 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay | 43 min |
| May 2, 4:50 PM CDT | Special Weather Statement | OUN | Comanche | 25 min |
| May 2, 5:16 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Garfield, Kay, Kingfisher, Logan, Noble and 2 more | 44 min |
| May 2, 5:21 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 39 min |
| May 2, 5:28 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 47 min |
| May 2, 5:32 PM CDT | Flash Flood Warning | OUN | Canadian, Kingfisher, Logan | 3 hr |
| May 2, 5:37 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Cleveland, Grady, McClain, Oklahoma | 53 min |
| May 2, 5:43 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Cleveland, Garfield, Grady, Kay and 9 more | 5 hr |
| May 2, 5:55 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Lincoln, Logan, Noble, Oklahoma, Payne | 50 min |
| May 2, 5:55 PM CDT | Tornado Warning | OUN | Grady, McClain | 50 min |
| May 2, 6:17 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Lincoln, McClain, Oklahoma and 1 more | 43 min |
| May 2, 6:20 PM CDT | Tornado Warning | OUN | Payne | 25 min |
| May 2, 6:35 PM CDT | Tornado Warning | OUN | Cleveland, McClain, Pottawatomie | 40 min |
| May 2, 6:40 PM CDT | Tornado Warning | OUN | Payne | 15 min |
| May 2, 6:43 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma, Payne | 47 min |
| May 2, 6:45 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 45 min |
| May 2, 6:54 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Cleveland, Garvin, Grady, McClain, Oklahoma and 1 more | 51 min |
Nearby
Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.